# SDR IPXA2022100286775

- Difficulty date: September 10, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC8132502
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H HORIZONTAL STABLIZER T/E REAR SPAR LOWER IN/BD FLANGE IS CORRODED BEWTEEN STA XE=39 AND XE=72 .REMOVED, REPAIRED CORRODED FLANGE IAW VT-SAA EA 011-5510-01-A9700 REV. IR AND UPS EO MD11-5510-84791-A DATED 09/23/2022 (MINOR)
